My medicine is not working anymore

//My medicine is not working anymore
Login Register
My medicine is not working anymore 2018-03-19T19:18:30+00:00

The Forums Forums Ask The Community My medicine is not working anymore

Viewing 0 posts
Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #128714

    brittsc2010
    Participant
    Post count: 1

    Hello, everyone, my name is Brittney Stevens and I was diagnosed with ADHD when I was 20 years old while in the military. I was on a dose of 18 mg Concerta then moved up to 36 mg and was taking Zoloft at the same time to counteract the side effects. I took a break from both medicines while I was pregnant and have recently started taking the Concerta again. My body built a tolerance to the 36 mg dose so I had to start taking the 54 mg. Now the 54 mg is not working anymore. I feel still relaxed at times but I am having no production of getting anything done and I feel more agitated than before. I do not want to switch medicines because I like to stay on what I know but I am wondering do you think I should get back on the Zoloft to take with my Concerta? Because I feel like my body is used to taking both together and it worked amazingly when I did that however now that I am only on Concerta it is not giving me the same positive effects.

    REPORT ABUSE
    #128717

    That Guy with ADHD
    Participant
    Post count: 125

    Hi brittsc2010,

    I think your best resources will be your pharmacist and your doctor. Your pharmacist should be able to discuss dosage and side effect related issues with you and your doctor can adjust your medications accordingly. While some on the forum may be able to relate their experiences to you the answers you get will vary greatly from person to person so it’s probably not the best source of advice.

    I hope you find something that works for you.

    Regards

    Richard
    AKA That Guy with ADHD

    REPORT ABUSE
    #129109

    har1
    Participant
    Post count: 1

    Hello: Harry Wagner, PHD here. maybe this is the wrong blog. But I have something potentially important to share with people suffering from Brain Fog from Graves’ Disease: Ritalin cut my brain fog 70-90%. Dr. Hatipoglu at Cleveland Clinic recommends Vyvanse for her Graves’ patients with brain fog. Maybe it’ll help some other people to know this.

    REPORT ABUSE
Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.